Mathematics Experts

Damianou Pantelis

Department of Mathematics and Statistics
Cyprus University of Technology


University of Arizona, Ph.D. Mathematics, 1989 Actuarial Analyst, 1982-1985 UCLA, M.A. Mathematics, 1980 University New Hampshire, B.S. Mathematics, 1977

Research Interest

Poisson Geometry, Integrable Systems, Lie groups, Number Theory


  • P. A. Damianou, P. Schumer, A theorem involving the denominators of Bernoulli numbers, Mathematics Magazine, 76, 219--225 (2003).

  • P. A. Damianou, H. Sabourin and P. Vanhaecke, Transverse Poisson structures to adjoint orbits in semi-simple Lie algebras, Pacific Journal of Mathematics, 232, 111-139, (2007).

  • P. A. Damianou, F. Petalidou, Poisson brackets with prescribed Casimirs, Canadian Journal of Mathematics, 64, 991--1018, (2012).

Global Experts from Cyprus

Global Experts in Subject

Share This Profile
Recommended Conferences
View more